# SDR CA000313007

- Difficulty date: February 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Aircraft time: 16,228 hours
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 58151465
- Condition: Cracked
- Location: Elevator
- Part time: 16,827 hours, 3,855 cycles
- Component: Elevator Control, Cessna, 58151465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE,THE ELEVATOR BELLCRANK BRACKET WAS NOTICED FLEXING AS THE ELEVATORS MOVED THROUGH THEIR RANGE OF TRAVEL.  AFTER REMOVAL OF THE TAIL ASSY, A SUPPORT WHICH IS PART OF THE SUBJECT BRACKET ASSEMBLY WAS FOUND CRACKED.
